# SDR 2003FA0000506

- Difficulty date: April 16, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N603TC
- Make and model: Cessna 182S
- Aircraft serial: 18280712
- Engine: Pwa PT6A11
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 07436214
- Part serial: A9049
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DIAMETER OF THE OLOE TUBE IS .0012 INCHES SMALLER THAN THE BORE OF THE FORK.  THE FORK WAS HELD ON ONLY BY THE NR5 BOLT.  THE OLEO TUBE HAS AN UNUSUAL WEAR PATTERN OF CIRCUMFERENTIAL WEAR AND RIDGES.  IT IS BELIEVED THAT THIS OLEO WAS DEFECTIVE FROM THE MANUFACTURER.  IT IS RECOMMENDED IXISTING AIRCRAFT BE INSPECTED FOR THIS CONDITION.  THE IMPROPER FIT OF THE TUBE TO THE FORK WILL EVENTUALLY CAUSE EXCESSIVE WEAR ON THE FORK AND POSSIBLE NLG FAILURE.
